| Model Number |
DFT315 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A health care professional stated hole in the lens, noticed when it was implanted, unsure if it was caused by the plunger or it already had a hole in the iol.Additional information has been requested and received stating that the lens was inserted and removed.The symptoms were resolved.Additional information received stating that, plunger sometimes grabs the iol, but it usually does not cause iol damage.